Events

Unbank.Ventures puts on a series of thought leadership and demo day events.  

Aug
4
Fri
FinTech Week: FinTech & Blockchain Hackathon @ Draper University
Aug 4 @ 6:00 pm – Aug 6 @ 2:00 pm
FinTech Week: FinTech & Blockchain Hackathon @ Draper University | San Mateo | CA | US

1 Event 2 Challenges

Blockchain Challenge:

Come create solutions to unsolved problems in Insurance, GovTech, Energy, Healthcare, IoT, Supply Chain Management, and many other industries. Explore the possible use cases with the objective of building a utopian city-state that leverages the Blockchain as its infrastructure.

In preparation for this hackathon, check out IBM’s developerWorks site as a comprehensive place to get Blockchain developer education, resources, and support.

FinTech Challenge:

Do you have a desire to build better FinTech and financial services solutions?  If so, this is the hackathon for you.

The purpose of this challenge is to create financial solutions that solve both consumer, bank and financial institution problems. Here are some potential ideas to work on:

  • Consumer savings app
  • Bitcoin wallet
  • Cross boarder money transfer
  • Big data solutions for financial institutions
  • Onboarding software for community banks

Participants must also register on Devpost to submit – final project.  Register for event here!

Aug
5
Sat
FinTech Week: Blockchain Developer Workshop @ Draper University
Aug 5 @ 1:30 am – 8:00 am
FinTech Week: Blockchain Developer Workshop @ Draper University | San Mateo | CA | US

FinTech Week: Blockchain Developer Workshop


Presented by FinTech Week, Draper University & Unbank.Ventures


Why you should attend:


Want to learn how to develop on the Blockchain?  We have the workshop for you.  This is a must attend event for anyone looking to enter the exciting world of Blockchain Development & Engineering.  This workshop will introduce and teach on the most relevant topics in Blockchain development.


Who should attend:


Developers and aspiring developers looking to learn about the following topics.


Workshop Overview


Blockchain 101 (morning) – 9:00 – 10:00 a.m.


Blockchain Platforms (60 minutes)
Presentation
Currency
Features
Communities
Projects
Tokens
Metrics (confirmation time, nodes, etc.)


Break – 10:00 – 10:30 a.m.

Blockchain Stack on Ethereum (90 minutes) 10:30 – 12:00 p.m.
Whiteboard discussion/Presentations/Discussions
Ledger
Contracts/Transactions
Mining/Forging
Relay Nodes
Storing Offchain Data within Onchain Transactions
Offchain Transaction Access
Identity
Payment Channels
Communications Protocols
Outcome Authentication Services

Lunch – 12:00 – 1:00 p.m.



Blockchain 201 (Afternoon) 1:00 – 2:00 p.m.



Installation and Operation of a Blockchain Node (60 minutes) 1:00 – 2:00 p.m.
Hands-on Exercises
Public, Private, Hybrid
Platforms – Ethereum, HyperLedger, Other
Mining vs Relay Nodes
Mining Node Setup
Relay Node Setup

Break 2:00 – 2:30 p.m.

Writing Smart Contracts (90 minutes)  2:30 – 4:00 p.m. 
Hands-on Exercises on Ethereum
Smart contract intro
Solidity
Transaction Format
Uploading contracts
Multistep Transaction
Linking verifiable data to transactions